ive been on the pill form of birth control for a year now (since my son was born) and I started spot bleeding (brownish) and then light bleeding(reddish/pink) a week before my normal period. I take my bc regularly and im just wondering whats going on?
Hi! If you were my patient, I would advise you that breakthrough bleeding is very common. That is what your type of bleeding is called. It is MOST common when someone misses a pill. I can happen when the pills are taken exactly correctly too, especially if you have been on them for awhile. For my own patient, I would suggest watching and waiting to see what the next cycle will be like. I would also recommend a pregnancy test--I always do! Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.